# SDR DALA2022121908167

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2541302) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE TE ANGLE LOC. FLOOR BEAM BS 947.6 PLUS 4 INCHES AT LEVEL RBL 23 INCHES AT AFT GALLEY AREA. REPLACED TE ANGLE AT LEVEL OF FLOOR STRUCTURE LOC. FLOOR BEAM BS 947.6 PLUS 4 INCHES AT LEVEL RBL 23 INCHES AT AFT GALLEY AREA AS PER B737-900 SRM 51-40-02-0G, 51-10-02-0G ITEM 9, AND DWG 147A5650 SHEET 54 REV: A.
